# SDR C2XA03CL179

- Difficulty date: October 23, 2003
- Submitted: October 28, 2003
- Operation: Air carrier
- Aircraft: N12530
- Make and model: Emb EMB-135LR
- Aircraft serial: 145533
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fuel Nozzle
- Part number: 4951830
- Part serial: ITS14930
- Condition: Coked
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CLE FLIGHT NR 2827 THE CREW REPORTED A VERY STRONG FUEL SMELL AFTER STARTING APU.  MAINTENANCE INSPECTED AND REPLACED THE NR 4 AND NR 6 APU FUEL NOZZLES.  OPERATIONAL CHECKS WERE GOOD.
